Rocky Mountain Journal of Mathematics

On the Diophantine equation $1 + p^a = 2 + 2^b + 2^c p^d$

Leo J. Alex and Lorraine L. Foster

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 15, Number 3 (1985), 739-762.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250127153

Digital Object Identifier
doi:10.1216/RMJ-1985-15-3-739

Mathematical Reviews number (MathSciNet)
MR813272

Citation

Alex, Leo J.; Foster, Lorraine L. On the Diophantine equation $1 + p^a = 2 + 2^b + 2^c p^d$. Rocky Mountain J. Math. 15 (1985), no. 3, 739--762. doi:10.1216/RMJ-1985-15-3-739. https://projecteuclid.org/euclid.rmjm/1250127153


Export citation